# SDR SWAA2021021543919

- Difficulty date: January 21, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #192E TO KEEL BEAM FWD RH ATTACH BRACKET IS CRACKED BS 547; RBL 5; WL 145.48 / REMOVED AND REPLACED FAIRING PANEL 192E TO KEEL BEAM FWD R/H ATTACH BRACKET IAW SRM 51-40-02-0G-0 AND AIPC 53-12-11-25 59962U 21JAN21
